Alert archive / Mississippi / Flash Flood Warnings in 2006

Flash Flood Warning 30, NWS Jackson, MS

October 16, 2006Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 16, 2006, 10:12 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2006, 10:12 PM CDT (03:12 UTC)
Expired
Oct 17, 2006, 4:15 AM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 11:30 PM CDTFLOODMadison, MSFLOODING ALONG INTERSTATE 55 BETWEEN MADISON AND RIDGELAND. LOCALIZED STREET FLOODING IN CANTON.
Oct 17, 12:15 AM CDTFLASH FLOODW Canton, MSWATER IN HOUSES AND STREETS UNDER WATER IN WESTERN PORTIONS OF CANTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 123 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 536 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
536 m²/s²
0-3 km storm-relative helicity
751 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 170318
FFWJAN
MSC049-089-121-170915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT MON OCT 16 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...JACKSON...CLINTON
  MADISON COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON
  RANKIN COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD...BRANDON

* UNTIL 415 AM CDT TUESDAY

* AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM A THUNDERSTORMS MOVING INTO THE 
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PELAHATCHIE...FLORA...EDWARDS AND BOLTON

THE HEAVIEST RAINFALL HAS MAINLY BEEN ACROSS WESTERN HINDS COUNTY 
WHICH HAS SEEN 2 TO 3 INCHES IN THE LAST 3 HOURS BUT AS A LINE 
OF STORMS MOVE EAST THE RAINFALL WILL PICK UP ACROSS THE METRO AREA. 
AN INCH TO 2 INCHES WILL BE POSSIBLE OVER THE METRO AREA IN LESS 
THAN AN HOUR AND THIS CAN QUICKLY LEAD TO PROBLEMS ON ROADS. 

2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER THE WARNED AREA WITH 
AND ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES POSSIBLE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3236 9068 3236 9062 3251 9055 3260 9033
      3264 9029 3270 9009 3287 8995 3287 8974
      3264 8973 3259 8980 3237 8973 3207 8973
      3205 9072

$$

CAB
2 follow-up statements
000 
WGUS74 KJAN 170601
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1259 AM CDT TUE OCT 17 2006

MSC049-089-170609-
HINDS MS-MADISON MS-
1259 AM CDT TUE OCT 17 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON AND HINDS
COUNTIES...

LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
      3256 8987 3258 8982 3257 8981 3266 8977
      3252 8978 3259 8980 3237 8973 3207 8973
      3208 9026

$$

MSC121-170915-
RANKIN MS-
1259 AM CDT TUE OCT 17 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
RANKIN COUNTY...

AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER EASTERN RANKIN 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PELAHATCHIE...PEARL...FLOWOOD AND BRANDON

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
      3256 8987 3258 8982 3257 8981 3266 8977
      3252 8978 3259 8980 3237 8973 3207 8973
      3208 9026

$$

22
000 
WGUS74 KJAN 170839
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 AM CDT TUE OCT 17 2006

MSC121-170850-
RANKIN MS-
340 AM CDT TUE OCT 17 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RANKIN COUNTY...

LAT...LON 3226 9016 3238 9010 3243 9000 3252 8992
      3256 8987 3258 8982 3257 8981 3266 8977
      3252 8978 3259 8980 3237 8973 3207 8973
      3208 9026

$$

MME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 3:15 PM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Oct 16, 3:15 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION...CORRECTION...
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT MON OCT 16 2006

...FLASH FLOOD AND SEVERE WEATHER EVENT POSSIBLE FOR TONIGHT...

.DISCUSSION...CORRECTION FOR WIND ADVISORY FOR THE NORTHWEST DELTA
REGION FOR THIS EVENING.

TONIGHT THROUGH TUESDAY TUESDAY NIGHT...

LATEST SATELLITE IMAGERY SHOWS THAT A HEAVY RAIN EVENT IS UNDERWAY
ACROSS THE REGION WITH A LARGE CONVECTIVE COMPLEX. A SERIES OF
MIDLEVEL SHORTWAVES WERE NOTED MOVING ACROSS THE REGION. THIS WAS
AHEAD OF A STRONG SHORT WAVE MOVING THROUGH THE SOUTHERN
PLAINS...WHICH WAS PUSHING DEEP GULF MOISTURE(PRECIP WATER OVER 2.5
INCHES...WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL) OVER THE
REGION. SURFACE ANALYSIS SHOWS THE WARM FRONT MOVING NORTH OVER THE
REGION WITH THE SURFACE LOW OVER SOUTHWEST ARKANSAS.

CONCERNING FLASH FLOOD POTENTIAL...SEVERAL INGREDIENTS HAVE
COME TOGETHER FOR VERY HEAVY RAINFALL OVER THE FORECAST AREA AREA
FOR TONIGHT. A TROPICAL AIRMASS WITH PRECIPITABLE WATER VALUES > 2.5
INCHES (250% AVG) EXISTS OVER THE REGION IN A VERY FAVORABLE
TROUGH-TO-RIDGE SYNOPTIC PATTERN ACROSS THE SOUTHERN CONUS. AREA
RADARS ARE SHOW MODERATE TO HEAVY RAINS ACROSS THE REGION ALONG WITH
SOME STRONG TO SEVERE CONVECTION.

WHILE THIS CONVECTION IS CURRENTLY INTERCEPTING THE RICHER GULF
AIR...THAT WILL NOT BE THE CASE ONCE THE PRIMARY TROUGH AXIS OVER
THE SOUTHERN PLAINS APPROACHES FROM THE WEST. THE BUCKLING UPPER JET
AHEAD OF THE TROUGH AND STRENGTHENING LARGE SCALE FORCING/LOW LEVEL
JET WILL KEEP THE TROPICAL AIRMASS MOVING NWD OVER THE FORECAST AREA FOR
TONIGHT. THE GFS INDICATES WET-BULB ZERO HEIGHTS WILL RISE TO ABOVE
600MB. EXPECT GREATEST FORCING OVER THE AREA TO OCCUR DURING THE
LATE AFTERNOON AND EVENING HOURS RESULTING IN WIDESPREAD HEAVY
RAINFALL. WILL CONTINUE THINKING OF 2-5 INCHES STORM TOTALS ON
AVERAGE...BUT HIGHER AMOUNTS ARE LIKELY AND LOCATION WILL DEPEND ON
WHERE DEEPER CONVECTION CAN DEVELOP AND TRAIN. MODELS CONTINUE TO
VARY ON QPF SOLUTIONS...BUT STILL FEEL AREA ALONG AND NW OF THE
NATCHEZ TRACE MIGHT MOST FAVORABLE FOR GETTING RAINFALL GREATER THAN
5 INCHES. WILL CONTINUE FLASH FLOOD WATCH FOR ENTIRE AREA FOR
TONIGHT ANY CASE AS SET-UP SUGGESTS PROLIFIC RAINFALL TOTALS COULD
OCCUR JUST ABOUT ANYWHERE IN AREA WHEN ALL IS SAID AND DONE TUESDAY
MORNING.

CONCERNING SEVERE WEATHER POTENTIAL...WITH TORNADO WATCHES ACROSS
THE REGION AND STRONG LOW LEVEL SHEAR. SEVERE WEATHER WILL CONTINUE
MAINLY SOUTH OF INTERSTATE 20 AS VERY RICH (LOW LCL) MARINE LAYER
SURGES NWD INTO SOUTHWEST PORTIONS OF THE FORECAST AREA BEHIND THE
SURFACE WARM FRONT IN A STRONGLY SHEARED ENVIRONMENT (0-1KM
EFFECTIVE SHEAR 40KTS). THE MAIN RISKS WILL BE DAMAGING WIND GUSTS
AND ISOLATED TORNADOES ACROSS THE SOUTH HALF THROUGH THE EVENING
HOURS. OTHERWISE WENT CLOSE TO MAV TEMP GUIDANCE AND KEPT HIGH POPS
FOR TONIGHT AND A LITTLE HIGHER THAN GUIDANCE FOR TUESDAY
MORNING./17/

LONG TERM...(WEDNESDAY THROUGH MONDAY)...
THE UPPER PATTERN WILL BE RATHER PROGRESSIVE WITH SYSTEMS COMING THROUGH
EVERY 2 TO 3 DAYS. MEDIUM RANGE MODELS SHOW ANOTHER UPPER TROUGH
SWINGING THROUGH THE PLAINS AT MIDWEEK. THE ASSOCIATED COLD FRONT
WILL PUSH THROUGH THE REGION ON WEDNESDAY NIGHT. THE NAM AND GFS
AGREE THAT THERE WILL BE SOME RAIN WITH THE FRONT. PRECIPITABLE
WATER WILL INCREASE TO AROUND 2 INCHES. THE GFS WAS MORE POST
FRONTAL WITH THE RAINFALL. THERE WILL BE SOME UPPER JET
DYNAMICS...BUT LIMITED INSTABILITY. SO WILL KEEP IT SHOWERS FOR THIS
SYSTEM.

UPPER FLOW FLATTENS BACK OUT QUICKLY FRIDAY AFTERNOON AND THE NEXT
SERIES OF SHORT WAVES WILL ALREADY BE ON THE WAY AS THEY DROP
THROUGH INTO THE NORTHERN PLAINS. COOL HIGH PRESSURE WILL MOVE
ACROSS THE  REGION FOR THURSDAY NIGHT THROUGH FRIDAY AS THE UPPER
TROUGH SWINGS ACROSS THE REGION. THE NEXT COLD FRONT WILL MOVE
TOWARD THE REGION ON SATURDAY AND PUSH THROUGH ON SATURDAY NIGHT
INTO EARLY SUNDAY. PRECIPITABLE WATER WILL RISE TO AROUND 1.8 INCHES
AS ANOTHER UPPER TROUGH SWINGS THROUGH THE AREA FOR THE WEEKEND. THE
RAINS WILL CLEAR OUT BY SUNDAY AFTERNOON. A COOL AND DRY
AIRMASS WILL BEGIN THE UPCOMING WORK WEEK.

AS FAR AS POPS ARE CONCERN THE MODELS SEEM TO GO BACK AND FORTH ON THE
RAINFALL POTENTIAL WITH THURSDAY SYSTEM.

AS FAR AS TEMPS ARE CONCERN WILL KEEP TO CURRENT FORECAST./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       67  87  62  87 / 100  35   7  12
MERIDIAN      65  86  55  86 / 100  68   7  12
VICKSBURG     66  88  61  88 / 100  13   7  12
HATTIESBURG   70  90  60  89 / 100  68   6  12
NATCHEZ       69  87  64  87 / 100  17   7  12
GREENVILLE    63  84  60  88 / 100  10   8  12
GREENWOOD     66  83  60  87 / 100  16   7  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ026-
     MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-
     MSZ037-MSZ038-MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-
     MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-
     MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-
     MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-MSZ019-
     MSZ025-MSZ034-MSZ035-MSZ040-MSZ041.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ015-
     LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007-LAZ008-
     LAZ009.

AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ074-ARZ075.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-ARZ075.

&&
Hazardous weather outlook, Oct 16, 3:34 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT MON OCT 16 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
172034-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
334 PM CDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL BE
POSSIBLE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE OUTLOOK
AREA THIS AFTERNOON AND TONIGHT... ESPECIALLY SOUTH OF INTERSTATE
20.

A STRONG UPPER LEVEL LOW PRESSURE TROUGH WILL APPROACH FROM THE
WEST THIS AFTERNOON...SENDING A WARM FRONT AND TROPICAL AIR
NORTHWARD ACROSS THE AREA. ALTHOUGH INSTABILITY IS WEAK IN THE
TROPICAL AIRMASS...THERE WILL BE JUST ENOUGH TO PRODUCE STRONG
THUNDERSTORMS OVER THE OUTLOOK AREA...ESPECIALLY TO THE SOUTH OF
INTERSTATE 20. VERY STRONG WIND SHEAR WILL CREATE A FAVORABLE
ENVIRONMENT FOR STORMS TO BECOME SEVERE AND CAPABLE OF PRODUCING
DAMAGING WINDS AND ISOLATED TORNADOES. ONCE AGAIN...THE GREATEST
RISK FOR SEVERE WEATHER WILL EXIST SOUTH OF INTERSTATE
20...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. THE
RISK FOR SEVERE WEATHER WILL DIMINISH LATE TONIGHT.

...FLOODING...
FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
THE OUTLOOK AREA AS A VERY MOIST TROPICAL AIRMASS SURGES NORTH
AHEAD OF THE APPROACHING UPPER LEVEL TROUGH. RAINFALL WILL BECOME
VERY HEAVY LATE THIS AFTERNOON...AND REMAIN HEAVY TONIGHT WHICH
COULD SET THE STAGE FOR FLASH FLOODING OF STREAMS AND LOW-LYING
AREAS. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAIL.

...NON PRECIPITATION...
A WIND ADVISORY WILL BE IN EFFECT FOR THE NORTHWEST DELTA REGION FOR
SUSTAIN WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. FOR THE
REST OF THE REGION A LAKE WIND ADVISORY WILL BE IN EFFECT WITH WINDS
OF 20 MPH WITH GUSTS TO AROUND 30 MPH. THESE ADVISORIES WILL BE IN
EFFECT UNTIL 10 PM.

THIS WILL BE DUE TO A TIGHT PRESSURE GRADIENT OVER THE REGION FROM A
STORM SYSTEM THAT WILL MOVE OVER THE REGION TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED THIS AFTERNOON AND
TONIGHT...OTHERWISE ACTIVATION SHOULD NOT BE NEEDED THROUGH NEXT
MONDAY OCTOBER 23.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Oct 16, 5:12 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     12 N OAK RIDGE          32.80N 91.77W
10/16/2006                   MOREHOUSE          LA   EMERGENCY MNGR

            OVERTURNED MOBILE HOME, 18 WHEELER BLOWN OVER, AND POWER
            LINES DOWN NEAR MER ROUGE COMMUNITY.

&&

JFAIRLY
Local storm report, Oct 16, 7:59 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT MON OCT 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      RAYVILLE                32.47N 91.76W
10/16/2006                   RICHLAND           LA   LAW ENFORCEMENT

            SIGNIFICANT FLOODING PARISH WIDE. MANY ROADS CLOSED AND
            UNDER WATER.

0600 PM     FLASH FLOOD      WINNSBORO               32.16N 91.72W
10/16/2006                   FRANKLIN           LA   LAW ENFORCEMENT

            SIGNIFICANT FLOODING PARISH WIDE. MANY ROADS CLOSED AND
            UNDER WATER.

0417 PM     TSTM WND DMG     6 SW HOLLANDALE         33.11N 90.93W
10/16/2006                   WASHINGTON         MS   LAW ENFORCEMENT

            A COUPLE OF TREES WERE BLOWN DOWN.

&&

TARVER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 7:27 PM CDTTornado WarningJANHolmes48 min
Oct 16, 7:32 PM CDTTornado WarningJANYazoo13 min
Oct 16, 8:14 PM CDTTornado WarningJANAttala, Carroll, Holmes46 min
Oct 16, 8:32 PM CDTFlash Flood WarningJANHolmes, Humphreys, Yazoo6 hr
Oct 16, 8:36 PM CDTSevere Thunderstorm WarningJANAdams39 min
Oct 16, 8:41 PM CDTTornado WarningJANMontgomery34 min
Oct 16, 8:57 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren33 min
Oct 16, 9:11 PM CDTSevere Thunderstorm WarningJANHolmes34 min
Oct 16, 9:43 PM CDTSevere Thunderstorm WarningJANClaiborne32 min
Oct 16, 9:53 PM CDTTornado WarningJANAdams37 min
Oct 16, 9:55 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo50 min
Oct 16, 10:02 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson43 min
Oct 16, 10:30 PM CDTTornado WarningJANAdams, Franklin, Jefferson45 min
Oct 16, 10:37 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds38 min
Oct 16, 10:47 PM CDTFlash Flood WarningJANAttala4 hr
Oct 16, 10:54 PM CDTSevere Thunderstorm WarningJANMadison51 min
Oct 16, 11:01 PM CDTSevere Thunderstorm WarningJANAttala44 min
Oct 16, 11:05 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster55 min
Oct 16, 11:11 PM CDTSevere Thunderstorm WarningJANHinds, Rankin49 min
Oct 16, 11:16 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln44 min
Oct 16, 11:55 PM CDTSevere Thunderstorm WarningJANMadison35 min
Oct 17, 12:00 AM CDTSevere Thunderstorm WarningJANLeake45 min
Oct 17, 12:40 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson50 min
Oct 17, 1:40 AM CDTSevere Thunderstorm WarningJANSmith35 min
Oct 17, 2:45 AM CDTSevere Thunderstorm WarningJANMarion45 min
Oct 17, 3:02 AM CDTTornado WarningJANLamar, Marion43 min
Oct 17, 3:35 AM CDTTornado WarningJANForrest25 min

Nearby

Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.